# SDR FDEA201405061074

- Difficulty date: May 6, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Doubler
- Part number: A5461110850200
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INBD TR OPENING ACTUATOR FITTING DOUBLER CHAFED.  REMOVED & INSTALLED SHIM DOUBLER.  FABRICATED ON STAM TRAVELER T14/1070227 USING MATERIAL 321A.063 IAW DWG A54611108 & SRM 51-40-21.  REPAIR CLASSIFIED AS MAJOR.
